# SDR SWAA2025060276001

- Difficulty date: May 29, 2025
- Submitted: June 2, 2025
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 57,830 hours, 34,946 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHTS ASSOCIATED WITH BATTERY PACK M1672 INOP <[01].  REMOVED; REPLACED WITH SERVICEABLE UNIT AND PERFORMED GOOD INSTALLATION TEST OF M1672 BATTERY PACK IAW AMM 33-51-06-960-805.; [02] VERIFIED ACTION 1.  JOB COMPLETE.
